# SDR DALA2018052203501

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,869 hours, 18,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED MULTIPLE DENTS ON THE FUSELAGE SKIN, BETWEEN BS 600 - 660, STRINGERS 15L - 18L.  REPAIRED THE SKIN IAW ERA 567752-14AD, REV ORIGINAL.
